Vomiting

Vomiting is the uncontrolled expulsion of the contents of one's stomach through the mouth. It can be caused due to overeating or excess water consumption, and is normally a symptom of an underlying health condition. Excessive vomiting can make the body dehydrated.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I start to vomit in the morning when the wind touches my face. Why?

Query: Hello doctor, I am a 21 year old unmarried male weighing 86 kg. From the past 15 months, whenever I go out in the morning from around 4 AM to 9 AM, and especially when the wind touches my face I start vomiting. After 9 AM, I do not have any such problem on going out. I do not have any other medical...  Read Full »


Dr. Ramesh Kumar S

Internal Medicine Physician, Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. You are most likely experiencing the symptom due to a disturbed gastrointestinal flora, which may cause symptoms of bloating, belching, vomiting, constipation, etc. I would suggest you try the following. Consult your specialist doctor, discuss with him or her and take tr...  Read Full »

Kindly help my 80-year-old grandmother, who is suffering from severe diarrhea for a week.

Query: Hello doctor,My 80-year-old grandmother is suffering from severe diarrhea for the past week. I have already taken a course of Ciproxin (Ciprofloxacin)250 mg along with Flagyl and Enflor sachet. Motions seem too little settled now, but she started vomiting twice daily since last night. I am really wo...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can understand you must be very concerned about her current condition. Well, you see, the ongoing motion can cause dehydration and salt loss via diarrhea. This can cause a kidney problem and can lead to vomiting. I strongly urge you to get some testing before givin...  Read Full »

Please help my mother, who is suffering from severe gastric issues and constipation.

Query: Hi doctor,My mother is 66 years old. She is suffering from severe gastric trouble. She has had her gall bladder removed 20 years back and since then takes a lot of precautions while eating. Since last week she is having a lot of gastric issues and constipation. She had severe pain last week and has ...  Read Full »


Dr. Prathish Kumar

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. With the history you have mentioned, abdominal pain, vomiting, and constipation, we need to check for any presence of subacute intestinal obstruction. It can also be due to potassium deficiency in the body which will slow down the intestinal movements and cause such ...  Read Full »

What are the consequences of drinking phenyl accidentally?

Query: Hi doctor, Accidentally, I drank some amount of green phenyl yesterday night. I vomited many times and it has been 24 hours now. I have not consulted a doctor. Shall I have any problems in the future? I am worried.  Read Full »


Dr. Prathish Kumar

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. If you have taken a small quantity of phenyl accidentally, then there is nothing to be worried. Do not induce vomiting on your own as it is not good. Phenyl is corrosive and repeated induced vomiting causes damage to the food pipe. You need to consult a doctor if yo...  Read Full »

Is there a way to prevent vomiting due to general anesthesia?

Query: Hello doctor, I am a 50-year-old female who would like to have a breast reduction. However, I am at high risk for vomiting from the anesthesia as I have a phobia of vomiting, and I am susceptible to motion sickness. I am a non-smoker. I had general anesthesia once before, and I vomited several time...  Read Full »


Dr. Yatish Anant Jadhav

Anesthesiologist

Answer: Hi, Welcome to icliniq.com. General anesthesia has known post aesthesia effects of nausea, retching, vomiting, etc. Also, these may be due to the direct effect of surgery and pain. You seem to be very sensitive and anxious about it. But usually, it is seen that with each subsequent episode of admi...  Read Full »

How are headaches, vomiting, and dizziness treated?

Query: Hello doctor,I am an 18-year-old male, and I want to help my girlfriend, who is also 18 years old. She suffers from headaches, vomiting, dizziness, and sometimes forgetfulness. Two years back, she checked for her head and also had a CT scan, and the result was that she was negative for a brain tumor...  Read Full »


Dr. Mahendra Thakre

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com I hope you are doing well. I understand your concern. I need to know more about the symptoms. I need to know how frequently she gets a headache, how long she gets a headache, whether it is continuous or intermittent. Any precipitating factors are present such as too muc...  Read Full »

My pregnant wife has some blood in her vomiting. What is the cause?

Query: My doctor,My wife is pregnant and this is her third month. During vomiting, she noticed blood. What is the reason? Kindly suggest me.  Read Full »


Dr. Prathap

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It is unusual for a pregnant woman to vomit blood. The reason may be excess, repeated vomiting caused esophageal tears, which leads to blood in the vomitus. If hematemesis is persistent and there are signs of decreased perfusion like cold extremities, giddiness, low bl...  Read Full »

Are vomiting and diarrhea side effects of Anmum Materna milk?

Query: Hi doctor, I am 22 years old. I got my last period before a month. Now, I took two pregnancy tests and it showed me a positive result. This is my first baby and I am taking Anmum Materna Q+ milk. After taking it, I have diarrhea and vomiting more than usual. I am unable to go out due to pandemics...  Read Full »


Dr. Lorena Zijaj

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. As your last menstrual period was last month, you are pregnant for seven weeks and five days. You need to do an ultrasound to evaluate your embryo and heart activity. Vomiting is a common symptom that occurs during pregnancy. You can have it for 12 weeks. You can have som...  Read Full »

Can stomach ulcers cause severe abdominal pain and vomiting?

Query: Hello doctor, I was dealing with stomach issues for about three to four months. My symptoms were uncomfortable stomach pain, and vomiting. I smoked maybe once a day for the past few months. I am on three months of quitting smoking when I learned about CHS. When I was dealing with my stomach issues, ...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. CHS (Cannabinoid hyperemesis syndrome) patients are less likely to develop ulcers in the stomach unless associated with H. pylori (Helicobacter pylori) infection or other risk factors. So you may be suffering from peptic ulcers, and you may need further proton pump i...  Read Full »

My husband gets frequent headaches thrice a week. Please help us.

Query: Hello doctor,My husband is having very frequent headache problem for at least twice or thrice in a week. We have consulted eye specialist as well as an ENT specialist, but in the test everything is good. Now, we are worried about his problem. Can you suggest or guide us about the reason?  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hi, Welcome to icliniq.com. I want to ask a few questions related to your husband's headache. Since how long he have these headaches? For how much time the episode of a headache will last? Is there any associated nausea or vomiting during headaches? How is his sleep? I suggest you get an MRI of th...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.